We prove upper and lower bounds on the eigenvalues (as the H1 norm of the eigenfunction tends to zero) in bifurcation problems for a class of semilinear elliptic equations in bounded domains of RN. It is shown that these bounds are computable in terms of the eigenvalues of the associated linear equation.

Chiappinelli, R. (2010). Upper and lower bounds for higher order eigenvalues of some semilinear elliptic equations. APPLIED MATHEMATICS AND COMPUTATION, 216, 3772-3777.

Upper and lower bounds for higher order eigenvalues of some semilinear elliptic equations

CHIAPPINELLI, RAFFAELE
2010

Abstract

We prove upper and lower bounds on the eigenvalues (as the H1 norm of the eigenfunction tends to zero) in bifurcation problems for a class of semilinear elliptic equations in bounded domains of RN. It is shown that these bounds are computable in terms of the eigenvalues of the associated linear equation.
File in questo prodotto:
File Dimensione Formato  
118050_UPLOAD.pdf

non disponibili

Tipologia: Altro materiale allegato
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 307.76 kB
Formato Adobe PDF
307.76 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/6684
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo